default-icon
Medicine related
My mother takin telvas h, nebicard 5 and amaryl m1.her bp was today before taking telvas h in morning166by86 in automatic bp machine.from last few day when she taking nebicard at evng she is not feeling well.her pulse always above 80 and below hundred.i want to know is there any problem or she is fine plz give ur opinion doctor
37 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manju Lihala
General Physician 36 yrs exp Bangalore

Free 3 day follow up

Chat Now
It is difficult to advise without examining hence Please see a doctor and get a proper checkup done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.